# SDR N6WA2021090703

- Difficulty date: September 6, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N549GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10280
- Aircraft time: 30,394 hours, 20,991 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: MM76097107001
- Condition: Cracked
- Location: Bs 1144-1162 S7l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WATER EJECTION BRACKET BETWEEN FS 1144 AND 1162 AT STR 7L IS CRACKED. EJECTION BRACKET BETWEEN FS 1144 AND 1162 AT STR 7L IAW CRJ SRM 51-42-21.
